# SDR K11A2022092400165

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 59,123 hours, 39,342 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SURGE DURING TAKEOFF.  R&R NR 1 ENGINE IAW AMM 73-21-04
PERFORMED PLA GEN ADJ / TEST IAW AMM 71-00-00, PERFORMED VSV DYNAMIC RIG IAW AMM 75-31-00, PERFORMED TEST 1,3 & 6 IAW AMM 71-00-00 ALL CHECKS GOOD NO DEFECTS NOTED.
